# SDR ASOA201101288

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R350313
- Condition: Corroded
- Location: Bs 568-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LBL 27 FS 568-621 FLOOR SUPPORT.     REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-42-06, 51-42-20. ITEM 2. FOUND OUT OF LIMITS.  INSTALLED FLOOR SUPPORT NEW IAW REO 601R-53-61-378-78.
